# SDR SWAA2023072782576

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 47,598 hours, 31,718 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT 12 F DOES NOT STAY IN THE UPRIGHT POSITION WITH PASSENGER SEATED<[01] RECONNECTED HYDRO LOCK CABLE IAW M/M 25-22-00.OPS CHECK NORMAL.OK FOR SERVICE
